Alert archive / Connecticut / Tornado Warnings in 2009

Tornado Warning 4, NWS New York, NY

June 26, 2009Greater Bridgeport Planning Region, Naugatuck Valley Planning Region, Connecticut

NWS New York, NY issued this tornado warning at Jun 26, 2009, 5:36 PM EDT for Greater Bridgeport Planning Region, Naugatuck Valley Planning Region, Connecticut. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2009, 5:36 PM EDT (21:36 UTC)
Expired
Jun 26, 2009, 6:00 PM EDT
In force
24 min
Issued by
NWS New York, NY
Area
Storm-based polygon

Counties Greater Bridgeport Planning Region, CT, Naugatuck Valley Planning Region, CT

The radar

The Brookhaven radar (KOKX), 43 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 2:42 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 9.6 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2009-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2009-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-380 J/kg
Mixed-layer LCL
1367 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS51 KOKX 262136
TOROKX
CTC001-009-262200-
/O.NEW.KOKX.TO.W.0004.090626T2136Z-090626T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEW YORK NY
536 PM EDT FRI JUN 26 2009

THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN NEW HAVEN COUNTY IN SOUTHERN CONNECTICUT...
  FAIRFIELD COUNTY IN SOUTHERN CONNECTICUT...

* UNTIL 600 PM EDT...

* AT 536 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
  BRIDGEPORT...MOVING EAST AT 20 MPH.

* THE TORNADO WILL BE NEAR...
  STRATFORD BY 550 PM...
  MILFORD...ORANGE AND 7 MILES SOUTH OF SHELTON BY 600 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM FRIDAY
EVENING FOR SOUTHERN CONNECTICUT AND NORTHEAST NEW JERSEY AND
SOUTHEAST NEW YORK.

&&

LAT...LON 4134 7290 4129 7290 4124 7289 4127 7291
      4120 7301 4119 7307 4115 7310 4114 7315
      4117 7317 4112 7324 4112 7334 4130 7336
TIME...MOT...LOC 2136Z 267DEG 17KT 4121 7323

$$

MALOIT
1 follow-up statement
000 
WWUS51 KOKX 262202
SVSOKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
602 PM EDT FRI JUN 26 2009

CTC001-009-262212-
/O.EXP.KOKX.TO.W.0004.000000T0000Z-090626T2200Z/
FAIRFIELD CT-NEW HAVEN CT-
602 PM EDT FRI JUN 26 2009

...THE TORNADO WARNING FOR SOUTH CENTRAL NEW HAVEN AND FAIRFIELD
COUNTIES HAS EXPIRED...

THE CORE OF THE STORM HAS MOVED INTO THE SOUND...THEREFORE THE 
WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM FRIDAY
EVENING FOR SOUTHERN CONNECTICUT AND NORTHEAST NEW JERSEY AND
SOUTHEAST NEW YORK.

LAT...LON 4134 7290 4129 7290 4124 7289 4127 7291
      4120 7301 4119 7307 4115 7310 4114 7315
      4117 7317 4112 7324 4112 7334 4130 7336
TIME...MOT...LOC 2136Z 267DEG 17KT 4121 7323

$$

MALOIT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this tornado warning went out at Jun 26, 3:22 PM EDT, 2 hours 14 minutes earlier.

Area forecast discussion, Jun 26, 3:22 PM EDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
322 PM EDT FRI JUN 26 2009

.SYNOPSIS...
A COLD FRONT WILL SLOWLY CROSS THE REGION TONIGHT. A BROAD AREA
OF LOW PRESSURE THEN BUILDS INTO THE NORTHEASTERN UNITED STATES
FOR THE WEEKEND...THEN SLIDES OFFSHORE BY MONDAY. ANOTHER SLOW
MOVING LOW PRESSURE SYSTEM OVER THE GREAT LAKES WILL IMPACT THE
AREA THROUGH THE REMAINDER OF THE WEEK...ENSURING UNSETTLED
WEATHER.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
WITH PLENTY OF INSTABILITY IN PLACE...SCATTERED STRONG TO SEVERE
THUNDERSTORMS EXPECTED THIS EVENING. A COLD FRONT WILL SLOWLY PASS
ACROSS THE AREA FROM WEST TO EAST OVERNIGHT. PLENTY OF LEFTOVER
LOW LEVEL MOISTURE AND LIGHT WINDS WILL RESULT IN THE FORMATION OF
PATCHY FOG. CONVECTION WILL DIMINISH IN INTENSITY AND COVERAGE.

REGARDING TEMPERATURES...FOLLOWED MOS BLEND.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
CLOSED UPPER LOW AND ASSOCIATED COLD POOL OVER THE AREA SATURDAY
WILL SLOWLY PASS TO THE EAST AS NEXT CLOSED LOW DIGS ACROSS THE
GREAT LAKES REGION. WOULD EXPECT SCATTERED CONVECTION TO
DEVELOP SATURDAY...BUT DRIER BOUNDARY LAYER WILL KEEP CAPES DOWN
SOMEWHAT IN SPITE OF COLD AIR ALOFT.

DIURNALLY DRIVEN CONVECTION WANES SATURDAY EVENING...AND EXPECT
SLIGHTLY LESS COVERAGE ON SUNDAY AS CWA REMAINS BETWEEN WEAKENING
LOW...AND UPSTREAM LOW. WEAK RIDGING BETWEEN.

MINIMAL POPS STILL WARRANTED THROUGH MONDAY AS MODELS DO OUTPUT
SCT CONVECTION IN PERSISTENT UNSTABLE AIRMASS. AGAIN...COVERAGE
QUITE LOW...SO MANY LOCATIONS SHOULD REMAIN DRY.

AS FOR TEMPS...UNDERCUT MAVS AND LEANED TOWARD COOLER MET NUMBERS
DUE TO CONVECTION AND CLOSED UPPER LOW PARKED OVER THE NORTHEAST.
FEEL TEMPS REMAIN BELOW NORMAL.

A SLIGHT WARMUP POSSIBLE SUNDAY AND MONDAY...NEAR NORMAL.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
UNSETTLED WEATHER CONTINUES THROUGH THE EXTENDED PERIOD WITH AT
LEAST CHANCE POPS EACH DAY FOR RAIN SHOWERS. A LARGE CUTOFF LOW OVER
THE GREAT LAKES WILL SLOWLY SHIFT TOWARD THE NORTHEAST THROUGH THE
WEEK. SHORTWAVES ROTATING AROUND THIS LOW PROVIDE CONSIDERABLE
CLOUDINESS AND PERIODS OF SHOWER ACTIVITY. CLOUD COVER SHOULD KEEP
HIGH TEMPS AT OR NEAR CLIMATOLOGY...MAINLY IN THE 70S AND LOWER 80S.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
HIGH CONFIDENCE ON CONVECTION ACROSS THE TERMINALS LATER THIS
AFTERNOON AND EVENING AS SHORT WAVE NOTED IN WATER VAPOR IMAGERY
MOVES ACROSS THE AREA. CLUSTERS OF THUNDERSTORMS ACROSS NRN PA AND
SRN TIER OF NY WILL DROP SE AND CROSS NYC AREA TERMINALS 21-01Z.
SUB-VFR EXPECTED WITH LOCALIZED GUSTY WINDS AND HEAVY RAIN ACROSS ALL
TERMINALS. STRONG TO LOCALIZED SEVERE CONVECTION WITH FREQUENT
LIGHTNING EXPECTED.

IFR CEILINGS ACROSS COASTAL CT AND LI WILL MIX OUT TEMPORARILY AS
CONVECTION MOVES APPROACHES. WESTERLY WINDS OF 10-15 KT IN THE
MIXED LAYER. FOG/HAZE WILL REDEVELOP QUICKLY OVERNIGHT. PLENTY OF
LOW LEVEL MOISTURE AND LIGHT WINDS WILL LIKELY BRING VLIFR CONDS
ACROSS COASTAL TERMINALS EARLY MORNING HOURS AND MAY LINGER
THROUGH MID MORNING SAT...ESPECIALLY AT KGON.

OUTLOOK /18Z SATURDAY THROUGH TUESDAY/...
SAT-TUE:...VFR...WITH SUB VFR POSSIBLE IN SCT TSRA/SHRA.

&&

.MARINE...
WINDS REMAIN LIGHT THROUGH THE NEXT SEVERAL DAYS. LATEST
OBSERVATIONS INDICATE NEAR 5 FOOT SEAS IN A SE SWELL. WAVE WATCH
SEEMS TOO HIGH INITIALLY...SO UNDERCUT OUTPUT BY A FOOT. FEEL SEAS
REMAIN BELOW 5 FT...AS WIND DRIVEN WAVES NEGLIGIBLE.

COLD FRONT SLOWLY PASSES ACROSS THE WATERS TONIGHT. AREA OF LOW
PRESSURE REMAINS IN THE WATERS VICINITY FOR QUITE SOME TIME.

UNSETTLED WEATHER THE MAIN THREAT FOR MARINE INTERESTS OVER THE
NEXT SEVERAL DAYS.

&&

.HYDROLOGY...
WITH PWATS AROUND 1.5 INCHES THIS EVENING...ANY THUNDERSTORM COULD
PRODUCE LOCALLY HEAVY RAINFALL CAUSING MINOR FLOODING...ESPECIALLY
OF POOR DRAINAGE AREAS AND SMALLER CREEKS AND STREAMS GIVEN RECENT
RAINFALL ACROSS THE REGION). AREA WIDE EXPECT BASIN AVERAGE
AMOUNTS OF 0.25 TO 0.75 INCHES FROM CONVECTION AHEAD OF THE COLD
FRONT EXPECTED THROUGH TONIGHT. RELATIVELY WET PERIOD SATURDAY
THROUGH NEXT WEEK...WITH SCATTERED SHOWERS DAILY...MOST AREAS WILL
NOT RECEIVE RAIN EVERY DAY...BUT THOSE THAT DO COULD RECEIVE
0.25-0.5 INCHES. MAIN IMPACT WILL BE TO KEEP AREA WATER TABLES
FROM RECEDING FROM RELATIVELY HIGH CURRENT LEVELS.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...NONE.

&&

SYNOPSIS...PW
NEAR TERM...PW
SHORT TERM...PW
LONG TERM...BC
AVIATION...IRD
MARINE...BC/PW
HYDROLOGY...PW
Hazardous weather outlook, Jun 26, 2:47 PM EDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NEW YORK NY
247 PM EDT FRI JUN 26 2009

ANZ330-335-338-340-345-350-353-355-CTZ005>012-NJZ002>006-011-
NYZ067>081-271345-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-NORTHERN FAIRFIELD-
NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-NORTHERN NEW LONDON-
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN-EASTERN PASSAIC-ESSEX-
HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-
SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
247 PM EDT FRI JUN 26 2009

...SEVERE THUNDERSTORM WATCH 517 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST
NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

In the hours before

Special weather statement, Jun 26, 4:43 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
443 PM EDT FRI JUN 26 2009

CTZ009-NJZ003-NYZ071>073-262130-
BERGEN-BRONX-NEW YORK (MANHATTAN)-SOUTHERN FAIRFIELD-SOUTHERN
WESTCHESTER-
443 PM EDT FRI JUN 26 2009

...DEVELOPING THUNDERSTORMS WILL IMPACT BRONX...EASTERN BERGEN...NEW
YORK (MANHATTAN)...SOUTHERN FAIRFIELD AND WESTCHESTER COUNTIES...

AT 442 PM EDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING
NEAR BERGENFIELD...AND MOVING EAST AT 30 MPH.

THESE STORMS WILL BE...
  6 MILES NORTH OF EAST TREMONT BY 450 PM.
  NEAR BRONXVILLE BY 455 PM.
  NEAR BRONXVILLE BY 500 PM.
  NEAR SCARSDALE BY 505 PM.
  4 MILES SOUTH OF HARRISON BY 510 PM.
  NEAR RYE BY 515 PM.

FREQUENT CLOUD TO GROUND LIGHTNING...SMALL HAIL...AND GUSTY WINDS UP
TO 50 MPH ARE EXPECTED WITH THESE STORMS. IN ADDITION...VERY HEAVY
RAIN...WITH RAINFALL RATES OF UP TO 1.5 INCHES AN HOUR...IS
OCCURRING WITH THESE STORMS. THIS COULD CAUSE PONDING OF WATER ON
ROADWAYS... AND MINOR FLOODING OF POOR DRAINAGE AREAS.

LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER IMMEDIATELY.

MALOIT
Local storm report, Jun 26, 4:45 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
445 PM EDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     FLASH FLOOD      MIDDLETOWN              41.45N 74.42W
06/26/2009                   ORANGE             NY   TRAINED SPOTTER

            WATER COVERING PORTIONS OF ROUTE 17

&&

JMC
Local storm report, Jun 26, 4:51 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
451 PM EDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     HAIL             WATERBURY               41.56N 73.04W
06/26/2009  E0.75 INCH       NEW HAVEN          CT   TRAINED SPOTTER

&&

JMC
Local storm report, Jun 26, 4:56 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
456 PM EDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             PORT JERVIS             41.38N 74.69W
06/26/2009  E0.88 INCH       ORANGE             NY   EMERGENCY MNGR

&&

JMC
Local storm report, Jun 26, 5:13 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
513 PM EDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             4 NW CHESHIRE           41.55N 72.95W
06/26/2009  E0.88 INCH       NEW HAVEN          CT   TRAINED SPOTTER

&&

JMC
Local storm report, Jun 26, 5:18 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
518 PM EDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             EASTCHESTER             40.96N 73.81W
06/26/2009  E1.00 INCH       WESTCHESTER        NY   TRAINED SPOTTER

&&

JMC

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 4:13 PM EDTSevere Thunderstorm WarningOKXGreater Bridgeport Planning Region48 min
Jun 26, 4:37 PM EDTSevere Thunderstorm WarningOKXGreater Bridgeport Planning Region, Naugatuck Valley Planning Region53 min
Jun 26, 4:55 PM EDTSevere Thunderstorm WarningOKXGreater Bridgeport Planning Region65 min
Jun 26, 4:55 PM EDTSevere Thunderstorm WarningOKXGreater Bridgeport Planning Region50 min
Jun 26, 4:58 PM EDTSevere Thunderstorm WarningOKXLower Connecticut River Valley Planning Region, Southeastern Connecticut Planning Region62 min
Jun 26, 5:14 PM EDTTornado WarningOKXSoutheastern Connecticut Planning Region31 min
Jun 26, 5:17 PM EDTSevere Thunderstorm WarningOKXGreater Bridgeport Planning Region43 min
Jun 26, 5:26 PM EDTFlash Flood WarningOKXGreater Bridgeport Planning Region2 hr
Jun 26, 5:31 PM EDTSevere Thunderstorm WarningOKXGreater Bridgeport Planning Region44 min
Jun 26, 5:57 PM EDTFlash Flood WarningOKXGreater Bridgeport Planning Region2 hr
Jun 26, 5:59 PM EDTSevere Thunderstorm WarningOKXGreater Bridgeport Planning Region31 min

Nearby

Tornado Warnings in Connecticut, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.